Tuesday, April 8, 2008

Barf

I have so much to say, plus I owe you all Buzzard Queen pictures and Catfish's dad's benefit pictures and a ton of just plain funny shit...but I feel like crap.

I didn't take my Effexor all weekend (because I didn't have it) and I felt fine until Monday afternoon. I finally got it and took it, stood up, felt dizzy, puked, fell asleep at 3pm and didn't wake up til 9 this morning.

I have a weird vertigo-ish sort of thing going, where when I move my eyes, it feels like there is a delay in my vision catching up and it sort of swooshes and streaks by. I also hear swooshing in my ears.

So I'm not sure if it is an equilubrium, inner ear thing or the evil effects of Effexor, but feeling like you're going to puke every time you move your eyes is quite the inconvenience and makes it very difficult for me to entertain you all.

20 comments:

Madden said...

If you haven't done so already, you need to let your doctor know that you are having this side effect to Effexor.

Anonymous said...

I have found that if I don't take my Effexor XR then after about 24 hours I start to get dizzy almost like I am drunk and with the eye stuff. It gets progressively worse as more time passes. I try to make sure that I don't run out because it is not a fun experience...
AE

Melissa said...

Feel better! I thought I was gonna vom. this morning so I stayed home from work!

carla said...

Totally the Effexor withdrawal. When I miss a couple of days, I feel that way. Also, I get little zap sounds going on in my ears. Feels bizarre but when I take it, it's some good shit.

FWIW-I got a new weinie dog this weekend. She's a rescued Isabella Piebald. I lurve her. Still miss Chase, but it does ease the pain, nonetheless. Hope Smurphy is behaving.

Feel better soon and take your medicine.

P said...

Sounds like Effexor side effects. The symptoms will probably pass later in the day.

KatieGirlBlue said...

This happens to me when I forget to take my meds then return to them. I view it as their punishment to me, them saying, "See how much you need me?"

I totally know that eye-delay thing. So weird. I think it'll pass soon.

Lacy Rose said...

I guaran DAMN teeeuh that it is the effects of not having the Effexor.

I take paxil and on day 2 without it I get the same thing. I get these electrical like shocks in my head as well.

It is not fun. Double up on your dose and maybe it will go away sooner.

Feel better!

Anonymous said...

OMG! We *need* you back. Get well soon!

so tired said...

EXACTLY!!!!!!!!!!!!!!!!!

I think I've told you this before that this happens to me!

In the beginning if I missed a couple days I would feel this way. Now, if I miss one day, I wake up the next day feeling VERY bad. I have to take the next dose and go back to bed!

I'd like to switch to something else. But I know that I'll have to ween off of this crap. Plus I'll have to go back and see the doctor and I hate doing that. Love the doctor, he'll give me anything I want. But the whole babysitter, getting cleaned up, traveling there...... too much for me.

Plus, I really think I need to switch because I'm up to 150mg a day and I'm just not feeling as peppy and I think I should.

Fluffy Windover said...

Yep, Effexor withdrawal. It's not pleasant, but you can prevent it by never ever skipping a dose or taking it late. THAT'S WHERE THEY GETCHA. If you ever decide to stop taking it, make sure your doctor puts you on a carefully monitored step-down regimen. Some doctors seem to downplay the withdrawal, but it is very real for some people and very unpleasant.

mom said...

Yeahh to Carla with the new piebald Isabella puppy!! I have a piebald, double dapple but I love the Isabella's. For the non daschund people, Isabella is like a weimerimer (spelling?) dog-gray with blue eyes. Congrats!

carla said...

Thanks Mom...

Anonymous said...

Hello,

totally is the Effexor withdrawal...I tried to get off of it & switch to something else, and it was awful! I'm ok with just staying on it now-nothing works as well for me.

Michelle M.

Tara said...

Oh yeah, it's totally the withdrawal symptoms of the Effexor. I get them too. You can google Effexor withdrawal and get pages upon pages of people all describing the same thing. I had it most recently in November. I felt horrible for 2 days because I was late in calling in my refil. Ugh. It'll pass, believe me. Just don't miss again!

slacker mama said...

I'm sorry you feel so bad. I hope you feel better soon so you can aid in my procrasination from work!

Sasha said...

I plan on never stopping taking my anti-anxiety meds. That way I'll never have to deal with that. Reasonable, right?

Jennifer said...

Definitely the meds, happens to me, too! I actually turn into the Dragon Queen before I have the physical withdrawal symptoms though, so I get a little warning when things are starting to go bad.

Cate said...

Effexor withdrawal or any SSRI will do that, and effexor also affects other nuerotransmitters, so it is a little worse than with your plain SSRI's lke prozac, paxil, zoloft, or the may others. This may just last 24 hours, but it will gradually get better. Try never to just go without, the withdrawals can result in some really serious problems.
Feel better soon!
Cate

Kathy said...

Sounds scary...I hope it goes away!!

Melodie said...

I sure am glad that I read this post and these comments. I was thinking about going off my Effexor XR, but now I know better! Do any of you know if significant weight gain is a side effect of the Effexor XR? Just wondering, because even though I've been on it since just after Thanksgiving, I've suddenly gained nearly ten pounds in the last month and a half.